Publication:
Laced Boolean functions and subset sum problems in finite fields

Loading...
Thumbnail Image
Authors
Canright, David
Gangopadhyay, Sugata
Maitra, Subhamoy
Stănică, Pantelimon
Subjects
Boolean functions
Hamming weight
subset sum problems
residues modulo primes
Advisors
Date of Issue
2011
Date
Publisher
Language
Abstract
In this paper, we investigate some algebraic and combinatorial properties of a special Boolean function on n variables, defined using wweighted sums in the residue ring modulo the least prime p > n. We also give further evidence to a question raised by Shparlinski regarding this function, by completing accurately the Boolean sensitivity, thus settling the question for prime number value p = n. Finally, we propose a generalization of these functions, which we call laced functions, and compute the weight of one such, for every value of n.
Type
Description
Discrete Applied Mathematics 159 (2011), 1059–1069.
Series/Report No
Department
Applied Mathematics
Organization
Naval Postgraduate School (U.S.)
Identifiers
NPS Report Number
Sponsors
Funder
Format
Citation
Discrete Applied Mathematics 159 (2011), 1059–1069.
Distribution Statement
Rights
This publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.
Collections